Compressions of maximal dissipative and self-adjoint linear relations and of dilations Dedicated to Harm Bart - A fine colleague and good friend.

T. Ya Azizov, A. Dijksma, G. Wanjala

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper we generalize results from Stenger (1968) [30], Nudelman (2011) [28] and Azizov and Dijksma (2012) [7] to maximal dissipative and self-adjoint linear relations and discuss related results for nonnegative self-adjoint extensions of nonnegative symmetric linear relations and self-adjoint dilations of maximal dissipative linear relations.

Original languageEnglish
Pages (from-to)771-792
Number of pages22
JournalLinear Algebra and Its Applications
Volume439
Issue number3
DOIs
Publication statusPublished - Aug 1 2013

Fingerprint

Linear Relation
Dilation
Compression
Non-negative
Self-adjoint Extension
Generalise

Keywords

  • Codimension
  • Compression
  • Dilation
  • Dissipative
  • Hilbert space
  • Krein space
  • Linear relation
  • Maximal dissipative
  • Reproducing kernel
  • Self-adjoint
  • Symmetric

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics
  • Geometry and Topology
  • Numerical Analysis

Cite this

@article{9bd71e0f8625400e81889fcfad9f99ef,
title = "Compressions of maximal dissipative and self-adjoint linear relations and of dilations Dedicated to Harm Bart - A fine colleague and good friend.",
abstract = "In this paper we generalize results from Stenger (1968) [30], Nudelman (2011) [28] and Azizov and Dijksma (2012) [7] to maximal dissipative and self-adjoint linear relations and discuss related results for nonnegative self-adjoint extensions of nonnegative symmetric linear relations and self-adjoint dilations of maximal dissipative linear relations.",
keywords = "Codimension, Compression, Dilation, Dissipative, Hilbert space, Krein space, Linear relation, Maximal dissipative, Reproducing kernel, Self-adjoint, Symmetric",
author = "Azizov, {T. Ya} and A. Dijksma and G. Wanjala",
year = "2013",
month = "8",
day = "1",
doi = "10.1016/j.laa.2013.04.003",
language = "English",
volume = "439",
pages = "771--792",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "3",

}

TY - JOUR

T1 - Compressions of maximal dissipative and self-adjoint linear relations and of dilations Dedicated to Harm Bart - A fine colleague and good friend.

AU - Azizov, T. Ya

AU - Dijksma, A.

AU - Wanjala, G.

PY - 2013/8/1

Y1 - 2013/8/1

N2 - In this paper we generalize results from Stenger (1968) [30], Nudelman (2011) [28] and Azizov and Dijksma (2012) [7] to maximal dissipative and self-adjoint linear relations and discuss related results for nonnegative self-adjoint extensions of nonnegative symmetric linear relations and self-adjoint dilations of maximal dissipative linear relations.

AB - In this paper we generalize results from Stenger (1968) [30], Nudelman (2011) [28] and Azizov and Dijksma (2012) [7] to maximal dissipative and self-adjoint linear relations and discuss related results for nonnegative self-adjoint extensions of nonnegative symmetric linear relations and self-adjoint dilations of maximal dissipative linear relations.

KW - Codimension

KW - Compression

KW - Dilation

KW - Dissipative

KW - Hilbert space

KW - Krein space

KW - Linear relation

KW - Maximal dissipative

KW - Reproducing kernel

KW - Self-adjoint

KW - Symmetric

UR - http://www.scopus.com/inward/record.url?scp=84878282432&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84878282432&partnerID=8YFLogxK

U2 - 10.1016/j.laa.2013.04.003

DO - 10.1016/j.laa.2013.04.003

M3 - Article

VL - 439

SP - 771

EP - 792

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 3

ER -